Mutaflor works but with weird side effectsmutaflor fatigue joint pain muscle weakness muscle pain brain fog
Posted 24 July 2016 - 02:08 PM
Not sure wether to post this here or in the prescription meds section with Mutaflor being either one depending on the country but here goes!
So I've recently started taking Mutaflor for IBS-D and it is doing wonders for my digestion but I'm having some odd side effects. The first few days I experienced mild stomach pain, gut noises and gas as well as a nasty headache, all of which subsided around the third day of treatment. But what concerns me is that I'm also having fatigue, brain fog, muscle pain and muscle weakness and joint pain and these symptoms were not listed as possible adverse affects and I cannot find any mention of anybody experiencing anything similar while on Mutaflor when I was searching the internet.
So I was wondering if anybody here has tried Mutaflor and maybe experienced the same symptoms and if they subsided with continuation of treatment?
Posted 06 November 2016 - 10:29 AM
I found this post when I did a google search for Mutaflor and joint pain. I started taking Mutaflor at my doctor's recommendation about 5 days ago following a bout of acute diverticulitis and a hospital stay. Now I am feeling pretty weak in my joints and muscle pain as well. Just wondering if those symptoms subsided for you, or whether you had to go off of the Mutaflor? Any thoughts welcome! Thank you! Hope you are feeling better.
Posted 07 November 2016 - 10:13 AM
Sorry to hear about your diverticulitis, hopefully you too feel better.
I have been on Mutaflor for about 3 months now and it has done wonders for my IBS. All the weird symptoms I initially experienced have gone away, I don’t remember exactly how long it took for them to subside though. I only take 1 capsule of Mutaflor a day at breakfast instead of the recommended 2 capsules, I find if I try to increase the dose it gives me the runs so I figured I’ll just stay in 1caps since it seems to be the right dose for me.
I almost lost hope with Mutaflor since it did’nt seem to do much else for me in the beginning but give me all sorts of weird symptoms but I’m so glad I stuck with it. In the couple of Mutaflor&IBS studies that have been done they have noticed the same thing that people are starting to feel better at three moths of use and that’s definitely the case with me too since during the past month my stomach has calmed down a lot.
If you feel that it’s giving you too much side-effects maybe you can back down on the dose so that you start with taking it only every other day and then increase when your body gets used to it. After all you’re sending a big blast of live bacteria to your bowels daily that are working hard to colonize so makes sense that you feel it in your body.
I’m not saying I’m cured or anything but taking Mutaflor has had a big impact on my symptoms, and at this point I plan on taking Mutaflor for the rest of my life since it’s been the most beneficial out of all the things I have tried over the years and trust me I’ve tried everything. I really hope it has a positive effect on you as well, please let me know how you get on with it. Good luck!
Posted 29 November 2016 - 05:47 PM
Hi! I stumbled across your thread and am so grateful for the info you have shared - thank you.
I've just started on Mutaflor and have experienced similar symptoms - mainly the gut ache, brain fog and fatigue. Your post has given me the courage to keep on going, as you're right - there is a lot going on in there! But I will also drop back to one a day, and perhaps skip today. I've woken up with a gut ache STILL, after taking two yesterday morning.
Any other advice and experiences gratefully received!
All the best with your health journeys!